advertisement
Question
Posted by: jayjay | 2008/01/18

Adise after 2 month injection

i was on the two month injection for about a year and at one stage my period wouldnt stop. had to go for a D&C and was put on the injection for 4 months after the op. i decided to stop and it has been about 6 months since my last injection. my period is regular but still have not fallen pregnant. Is it too early to think i might have serious problems and have to go see a gynae? my husband had an operation when he was younger... he had one testical removed but the specialist insisted he woulnt have problems in future with regarding fertility. could this operation have effected his sperm count? he had the testical removed because it just started swelling and was extremely painful.

your advice would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year off contreaception before you fall pregnant. It is probably a good idea for your husband to have a sperm count checked just to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement